# SDR SWIA200413235

- Difficulty date: April 16, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 4,437 hours, 3,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUSELAGE PULLEY INTERCOSTAL HAS A CRACKED OUTBOARD FLANGE FS 484.00 LBL 36.0.  (DISCOVERED DURING C-CHECK INSPECTION).  REPAIRED DAMAGE AT FS 484, LBL 36, IAW CRJ REO 601R-53-41-059 REV. A. REF. RII53-401.
